a Break from zoladex

Hi I there

I've been having zoladex injections for about a year now they really have been the only thing I. Have had any relief from .Although working very well and side effects bearable ,just, because of the nature of the drug it's pretty serious stuff I know my gut feeling is to stop and have a break from it,although dreading what will happen without them.

has anyone else done then gone back on them again if needed?any advice please.Thanks

2 Replies

oldestnewest
  • Hi, I had Prostap injections for 6 months (same thing as Zoladex really) for 6 months before my lap, then a break of about a year, then another 6 months. The 2nd time around hasnt been quite as successful at symptoms relief, maybe because I aslo took HRT this time. I was supposed to have 2 years of treatment then 1 year off, butI've decided not to have any more as Im worried about the long term effects. I am due to see an endo specialist in November and hopefully he will be able to offer me more options. So, you can and probably should have a break - it will take an average 6 months for your periods to start again anyway. I'd advise you to have an indepth look at alternative treatments in the meantime, as you're only recommended to have the injections for 6 months in a lifetime.

  • Thankyou seeing specialist next week will run it by then if it takes about six months for the hell to start again I could come of them

You may also like...